T Nation

Test Prop Pain Help

first, sorry if this isnt the right forum to post it on, i dont see a steroid forum.

Ran my first cycle of prop recently and got 4 weeks in with no issues. Original stuff didnt give me 1 single problem at all and i know it was real because of the effects. I was oily as hell all the time, had my first pimple in God knows how long, great gains in the gym and massive erections/libido increase.

Original dealer ran out so had to go to another and got some “biotp 100”. First thing i noticed is the oil in the new one is at least 50% thinner and when I inject, if i wanted i could shoot it all in, in about 1second. Last stuff took some serious pushing in a 23g and still took 5-10seconds to get it all in. (Both are 100mg/ml BTW)

With this new stuff, i immediately got what im assuming is test flu, but i thought it was weird for me to get test flu considering i had been shooting 110mg of prop for over a month with no problems. On top of that I noticed some soreness about 5hrs after injection, went to bed and woke up the next morning unable to walk.

It took a good week at least to get back to being able to walk and in between that time i pinned my shoulders and experienced the same exact pain, but at least i could walk.

Gave it 1 more go in my leg and now im right back to limping like hell and barely being able to function during the day. Went back in my right delt and it got really swollen and had red patches all over, which ended up turning into my whole arm being red for a few days and finally fading away.

I keep getting so much different advice and opinions, which is why im asking for expert advice only on this one. I guess you dont really need to be an expert but if you have a lot of experience with this any info would be appreciated. I have 4 weeks worth left and i would love to finish the cycle but at this rate i simply cant. I have been inactive for 2 weeks now because of my shoulders and legs, and I just cant shoot anymore the way it is.

I am considering buying a syringe filter and filtering it out into an empty vial of my old stuff that gave no problems and I am also thinking about cutting it with some grapeseed oil if anyone thinks that will really help.

I have also tried about every single suggestion i have read online and nothing helps. I’ve warmed it up first, massaged injection site, used heating pad,took a hot bath etc… and nothing at all helps. I keep getting told im allergic to EO but from my personal research i believe EO allergies are just a myth.

I also have read plenty of stories of people having pain but what about my whole arm swelling up like i got stung by 200 african bees? what about the test flue that just came on with this new stuff? You think the bottles are just contaminated or is that normal reaction?

I’m at the end of the road here so any advice/suggestions would be great. I really hate to toss half a vial and an entire unopened one in the trash plus cut my cycle 4 weeks short but fuckkkk me i cant do another one of these injections. Anyone who has gone through this before and fixed the issue, i would really love to hear what you did. THANKS in advance to everyone

I recently dropped my first cycle because I was having ithcing all over when having to lift, and at rest. Thank God its all gone now and I can lift properly again. I know my gear has EO in it and I pinned some ( 0.3ml) sub Q and 24 hours later it looks like I have a small marble under my skin and its all red in a 2cm radius.

I put it down to the EO or I am allergic to tren/mast. Was my first cycle ( yea I know test only etc ) I think its EO, so am getting non EO gear soon and hopefully I wont get the same situation, the new gear will be test prop but now im not so sure thats a good idea based on your story. Try pinning some sub q just a little to see if you get an allergic reaction.

One night though after eating loads of hot soup, my right arm just blew up with red blotches and my veins were popping like I just did 50 bicep curls. That hasnt happened again.

Could be high BA or BB